Heart inflammation cases, known as myocarditis, have exploded across the Western World in teenagers following the Food and Drug Administration’s approval of the Pfizer injection.
The latest example comes from a U.S. student athlete named Ron Stallings, who took to Instagram on Saturday from the hospital to warn users about the potential risks associated with taking the COVID shot.
“I’m in the hospital right now with heart complications from the COVID-19 vaccine. I want to inform as many people as I can about the risks from taking the vaccine that I wish someone would have told me,” Stallings said.
“I’m a Division 1 student athlete with no prior health issues and I got the second COVID shot Tuesday, and within four days I have been diagnosed with myocarditis and was told that I probably won’t be able to play my senior season now.”
“It isn’t right for people to be forded to take the vaccine because there are actual side effects like this that could happen to you, and the NCAA should not mandate student athletes to get the vaccine because of what could happen to so many fellow student athletes’ health issues which has happened to me,” Stallings continued.
Stallings went on to say that he’s spoken to other student athletes who contracted heart issues as a result of taking the vaccine.
“I’ve spoken with some other student athletes that have also had to have either heart surgery or have had heart issues from this and it’s very scary stuff. And a lot of people in our age group apparently are at higher risk from heart issues from the vaccine and it really does need to be talked about,” he said.